|Eliminating lipodistrophy thur surgery?
Mar 25, 2004
For 7 years, I was on Crixivan and developed noticable lipodistrophy in my upper abdomen. I'been off Crixivan for two years now and noticed some improvement with the lipodistrophy. However, now I am on a Viread/Videx EC/Kaletra combination, and notice it getting worse again. What can I do? Is liposuction a viable option?
Response from Ms. Fields-Gardner
The lipodystrophy you are talking about is likely the type of fat that you cannot pinch up from the belly and is located between muscle and organ tissues where liposuction generally does not go. So the short answer is no.
What you can do is look into the types of things that may reduce your risk. Go over your risk factors with your doctor and dietitian and see which ones you can change (diet, exercise, smoking cessation and such) and which ones may require medication to better control.
Cholesterol/ Tryglicerides concern
- Is Sore Throat An Ars Symptom?
- Burning Penis After Anal Sex Worried I Have HIV
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.